| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G3: foreign - australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
It was reported that the patient was unhappy with their knee and underwent a revision surgery approximately 7 months post implantation due to pain.The surgeon increased the poly thickness after resecting the pcl.It was reported that no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Radiographs were provided but were not reviewed as it was determined it would not enhance the investigation for the reported event.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information to report.